I kniht het aedi rehe si tath fi oyu taek oseomne fof a ,PPI if h'teesr on pnolsmae or any mbpreol thwi ianstgr uiopnctrdo nthe you hsluod ese ti go wdno mofr laibenes ude to ermo naeiegtv dakcefeb fo rgtcasi iad.tyic If ,otn ouy pbyarlbo evah a eomlapns s'htta utjs ianmkg tsno fo asrigt,n ucsh sa ni teh easc fo Zlonl-lnlgEiseroi mo.rdsyen
The use of any agent that inhibits gastric secretion of acid (H2-receptor antagonists or PPIs) will result in a rise in serum gastrin as the feedback inhibition of gastrin release is diminished.
If you want to rule out Zollinger-Ellison syndrome you need to stop the PPIs first, then measure Gastrin to make that your intial measure of elevated Gastrin was not due to your drug rather than the patients disease.
SO suspiciously obvious... NBME has given me trust issues
I uhogtth hist was sjtu encgrerfein gozrllnei nloisel, hchiw lwduo evah evtedlea isagrtn
When ZES is suspected, the initial test recommended is a fasting serum gastrin (FSG) determination in the absence of antisecretory therapy (Sensitivity- 98–100% in ZES patients various series. https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5757869/